# SDR CA990927025

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130184
- Condition: Stuck
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR CONTROL CABLE STICKING.  CABLE REPLACED.
